MathSciNet Relay Station
MathSciNet bibliographic data
MR2051612 (2005c:14051) 14K10 (14L05)
Oort, Frans Foliations in moduli spaces of abelian varieties. J. Amer. Math. Soc. 17 (2004), no. 2, 267–296 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement